# SDR SWAA2018052422208

- Difficulty date: May 5, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM UPPER FLANGE CRACKED AT BS 349.5, BL 0.  R&R INTERCOSTAL IAW SRM AND DWG.
